Periodic solutions for a delayed predator-prey model of prey dispersal in two-patch environments

Rui Xu, M. A. J. Chaplain, F. A. Davidson

Research output: Contribution to journalArticlepeer-review

53 Citations (Scopus)

Abstract

A delayed periodic Lotka?Volterra type predator-prey model with prey dispersal in two-patch environments is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory and by means of a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are obtained to guarantee the existence, uniqueness and global stability of positive periodic solutions of the system. Numerical simulations are given to illustrate the feasibility of our main results.
Original languageEnglish
Pages (from-to)183-206
Number of pages24
JournalNonlinear Analysis: Real World Applications
Volume5
Issue number1
DOIs
Publication statusPublished - 2004

Keywords

  • Dispersion
  • Time delay
  • Periodic solution
  • Persistence
  • Global stability

Fingerprint

Dive into the research topics of 'Periodic solutions for a delayed predator-prey model of prey dispersal in two-patch environments'. Together they form a unique fingerprint.

Cite this